Open Access
Research Article·pp. i–vi·Vol. 27, Issue 8Dec 2024
Harish Nagar, Praveen Ailawalia, Naveen Mani, Rajesh Kumar Saini, Rahul Shukla
Published Online: 16 Dec 2024DOI: 10.47974/JIM-27-8-Foreword In this paper: The theme of this special issue is “Neoteric Advancements in Analysis and Applied Mathematics”. Its goal is to look at new developments in fractional calculus, summability theory, fixed point theory,...
AbstractFull Text PDF (125 KB)Views: 431Downloads: 138Citations: 0
Open Access
Research Article·pp. 1729–1734·Vol. 27, Issue 8Dec 2024
Nand Kishor Jha, Sangeet Kumar, Jatinder Kaur
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2034 In this paper: In this paper, we examine the geometry of screen generic lightlike submanifolds of a semi-Riemannian product manifold. Here we find a characterization theorem for the induced connection on a screen ge...
Open Access
Research Article·pp. 1735–1740·Vol. 27, Issue 8Dec 2024
Muskan, Saijal Chandel
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2035 In this paper: In this paper, fixed point approach is used to find the existence and unique solution of linear system of equation for the impact analysis of COVID-19 population based problem using the actual data of...
Open Access
Research Article·pp. 1741–1748·Vol. 27, Issue 8Dec 2024
Liya D’Costa, Naresh Menaria
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2036 In this paper: The main objective of the paper is to present the concept of fractional calculus on the extended k-generalized ML function Eτ,ς,ξρ,σ,c (x; p). Furthermore, the fractional integral and differential ope...
Open Access
Research Article·pp. 1749–1755·Vol. 27, Issue 8Dec 2024
Sanchit Kapila, Harish Nagar, Sonia Sharma
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2037 In this paper: The objective of this paper is to introduce a broader scope of fractional integration and differentiation by incorporating the Modified Bessel function with the MSM operator, which encompasses five pa...
Open Access
Research Article·pp. 1757–1764·Vol. 27, Issue 8Dec 2024
Sanjay Sharma, Aryan Kanjibhai Patel, Naresh Menaria
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2038 In this paper: The paper presents new integral formulae involving product of generalized K-Bessel function of first kind ωγ,αk,ϱ,b,c (z) and Hurwitz-Lerch Zeta (HLZ function) function ϕρ,σξ,η (z, s, d) are obtained...
Open Access
Research Article·pp. 1765–1771·Vol. 27, Issue 8Dec 2024
Megha Pingale, Renu Patha, Rahul Shukla, Naveen Mani
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2039 In this paper: This article demonstrates the existence of fixed points for two pairs of self-maps in the context of a partially ordered b-metric space, using the C-class function. Furthermore, by the use of compatib...
Open Access
Research Article·pp. 1773–1779·Vol. 27, Issue 8Dec 2024
Isha, Naveen Mani, Anjana, Reeta Bhardwaj
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2040 In this paper: Our main purpose in this article to established some results on fixed point for two maps which are non-continuous, non-compatible and non- commutative. We obtain our result without using completeness...
Open Access
Research Article·pp. 1781–1786·Vol. 27, Issue 8Dec 2024
Saijal Chandel, Parveen Tyagi, Naveen Mani
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2041 In this paper: Our investigation specifically focuses on rational – type contractions within the framework of recently defined F-modular b-metric spaces (F.m.b.M.s.). Finally, to substantiate our findings, we presen...
Open Access
Research Article·pp. 1787–1795·Vol. 27, Issue 8Dec 2024
Anjana, Naveen Mani, Amit Sharma, Megha Pingale
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2042 In this paper: In this article, by employing the notion of locally f – transitivity binary relation in relational theoretic metric space, to find the existence and uniqueness of fixed point for single self-map with...
Open Access
Research Article·pp. 1797–1803·Vol. 27, Issue 8Dec 2024
Akriti Raturi, Saijal Chandel
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2043 In this paper: In this paper, a fixed point theorem is proved in bipolar controlled b dislocated metric space first time. Also, the findings of this result are applied to Caputo Fractional Differential Equation for...
Open Access
Research Article·pp. 1805–1810·Vol. 27, Issue 8Dec 2024
Sonia Sharma, Harish Nagar
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2044 In this paper: This paper presents some new results with the applications of certain new integral transforms on the “generalized Mittag-Leffler type function”. The generalized function PkRqα,β;γ (z) introduced by K...
Open Access
Research Article·pp. 1811–1816·Vol. 27, Issue 8Dec 2024
Yang Yang Chanu Sanasam, Saijal Chandel
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2045 In this paper: In this present paper, one fixed point theorem is proved using Kannan Contraction in strong controlled metric-type space (SCMTS). This result extends the existing theorems on metric space of two types...
Open Access
Research Article·pp. 1817–1826·Vol. 27, Issue 8Dec 2024
Sonal Sharma, Meenakshi Chawla
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2046 In this paper: The main objective of this work is to study and develop the theory of Fibonacci statistical convergence of double sequences of order α– in IFNS. We examine the Fibonacci statistically Cauchy double se...
Open Access
Research Article·pp. 1827–1835·Vol. 27, Issue 8Dec 2024
Pallavi Balouria, Meenakshi Chawla
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2047 In this paper: The main goal of this paper is to study and develop the theory of λ-Fibonacci statistical convergence of order-α in IFNS. Also λ-Fibonacci statistical Cauchy sequence of order-α and λ-Fibonacci statis...
Open Access
Research Article·pp. 1837–1843·Vol. 27, Issue 8Dec 2024
Sagar Kumar, Vijay Kumar, Archana Sharma
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2048 In this paper: In this article we define and develop Zweier J-convergent sequence spaces: Z(M, R, B) (J : O) and Z0(M, R, B) (J : O) using Orlicz function in neutrosophic normed linear spaces. We also study some to...
Open Access
Research Article·pp. 1845–1852·Vol. 27, Issue 8Dec 2024
Ravleen Kaur, Vijay Kumar, Archana Sharma
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2049 In this paper: In the present work, we define the notions of statistical convergence, statistical Cauchy and statistical completeness of order β (β ∈ (0,1]) in neutrosophic-n-normed linear spaces (briefly called N-n...
Open Access
Research Article·pp. 1853–1860·Vol. 27, Issue 8Dec 2024
Pranjali Gautam, Harish Nagar, Sonia Sharma
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2050 In this paper: The objective of this paper is to explore and establish certain generalized fractional differentiation and integration involving multivariate generalized Mittag-Leffler function introduced by Salim an...
Open Access
Research Article·pp. 1861–1867·Vol. 27, Issue 8Dec 2024
Yukti Mahajan, Harish Nagar
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2051 In this paper: This research focuses on exploring the usage of integral and derivative operator of Saigo’s k-fractional type i.e. (Sk.I.O.) and (Sk.D.O.) that utilize the k-hypergeometric function (k-H.F.). The find...
Open Access
Research Article·pp. 1869–1874·Vol. 27, Issue 8Dec 2024
Harish Nagar, Shristi Mishra
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2052 In this paper: This manuscript utilizes the Marichev-Saigo-Maeda (MSM) fractional differential (F.D) and fractional integral (F.I) operators to analyze the composition of two functions i.e., Struve function (S.F) an...
Open Access
Research Article·pp. 1875–1885·Vol. 27, Issue 8Dec 2024
Jarusha Ismita Solomon, Meenakshi Chawla
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2053 In this paper: In this paper, the objective is to conceptualize weighted statistical convergence of order ã̃ for double sequences in Paranormed spaces. Some correlations between the weighted (λ, μ)-statistical conve...
Open Access
Research Article·pp. 1887–1893·Vol. 27, Issue 8Dec 2024
Ashutosh Sharma, Vijay Kumar, Archana Sharma
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2054 In this paper: For the difference operator ∆m and the admissible ideal J ⊆ P(N), we aim in present work to introduce ∆m (J*N)-summability and ∆m (J*N)-summability in neutrosophic-n-normed linear spaces (briefly call...
Open Access
Research Article·pp. 1895–1901·Vol. 27, Issue 8Dec 2024
Saijal Chandel
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2055 In this paper: This paper introduces a novel metric space called bipolar b-metric space that is also an expansion of b-metric space and bipolar metric space. Further develop the result of uniqueness and existence of...
Open Access
Research Article·pp. 1903–1908·Vol. 27, Issue 8Dec 2024
Manju Devi, Saijal Chandel
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2056 In this paper: In this article, we extend a recent result of Chandra et al. [1] fortwo maps having a novel generalized contractive condition of the Suzuki typeon a complete metric space. We render an example to demo...
Open Access
Research Article·pp. 1909–1914·Vol. 27, Issue 8Dec 2024
Pooja Dhawan, Akshu Grewal
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2057 In this paper: In this manuscript, we use g-couplings for b-multiplicative metric spaces for demonstrating the presence of the coupled coincidence point. Additionally, we demonstrate the presence of a fixed point wi...
Open Access
Research Article·pp. 1915–1921·Vol. 27, Issue 8Dec 2024
Anil Kumar Menaria
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2058 In this paper: The existence and uniqueness of solutions for linear and nonlinear fractional differential equations (FDE) involving Miller-Ross sequential fractional derivatives (SFD) can be established through math...
Open Access
Research Article·pp. 1923–1932·Vol. 27, Issue 8Dec 2024
Pooja Dhawan, Vishal Gupta, Akshu Grewal
Published Online: 16 Dec 2024DOI: 10.47974/JIM-2059 In this paper: This project aims to introduce (z, a, b)-contractions of type-A in b-metric-like spaces (BMLS) utilizing (a, b)-Geraghty contractions [9] introduced in 2019. In the first section of this work, a new c...
Open Access
Research Article·pp. 1933–1946·Vol. 27, Issue 8Dec 2024